MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD VR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD VR; Implantable Cardioverter Defibrillator
Model Number D232
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) device recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.Data was sent for engineering analysis.Analysis showed that the battery voltage is dropping rapidly and unpredictably triggering the low voltage anomaly.Device replacement was suggested.To date, this device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) device recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.Data was sent for engineering analysis.Analysis showed that the battery voltage is dropping rapidly and unpredictably triggering the low voltage anomaly.Device replacement was suggested.To date, this device remains in service.No adverse patient effects were reported.Additional information received indicates that the device was explanted and a new device was successfully placed.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental report was created to capture additional information in b5 event description and h6 impact codes.

Brand Name
VIGILANT? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50750786
Report Number2124215-2026-48862
Device Sequence Number12977163
Product Code LWS
UDI-Device Identifier00802526587788
UDI-Public(01)00802526587788(17)230223
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/23/2023
Device Model NumberD232
Device Catalogue NumberD232
Device Lot Number281187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/11/2026
09/22/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/17/2026
09/23/2026
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale